# SDR DHL2001807011

- Difficulty date: May 4, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT INITIATED THE TAKE-OFF ROLL ON RUNWAY 27, WHEN THEY NOTICED A MAIN CABIN DOOR OPEN LIGHT ILLUMINATE.  CREW REJECTED THE TAKE-OFF, AND EXITED THE ACTIVE RUNWAY. DOOR WAS OPENED AND RECLOSED BY FLIGHT CREW.  A/C TAXIED TO RUNWAY AND DEPARTED WITHOUT FURTHER INCIDENT.
